# SDR SWAA2013041714896

- Difficulty date: April 15, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 24,049 hours, 14,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8100022608
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EXIT SIGN LOOSE.  REMOVED AND REPLACED EXIT LIGHT ASSY IAW M/M.
